By Topic

Deterministic and stochastic robustness measures for discrete systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
E. Yaz ; Dept. of Electr. Eng., Arkansas Univ., Fayetteville, AR, USA

Deterministic and stochastic Lyapunov theorems are used to demonstrate the robustness of a stable linear, time-variant, discrete-time nominal system to both unknown deterministic and stochastic perturbations. Time-domain conditions are presented on the appropriate deterministic or random characteristics of perturbations to maintain the proper stability behavior of the overall system. It is concluded that the novel robustness conditions proposed can find application in the feedback design of control systems where the closed-loop system is known to be stable with a certain degree, e.g. as in the case of linear quadratic optimal control with α-degree of prescribed stability

Published in:

IEEE Transactions on Automatic Control  (Volume:33 ,  Issue: 10 )